Research

Thick points of super-Brownian motion


Reference:

Blath, J. and Morters, P., 2005. Thick points of super-Brownian motion. Probability Theory and Related Fields, 131 (4), pp. 604-630.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsBlath, J.and Morters, P.
DOI10.1007/s00440-004-0387-2
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7183
Additional InformationID number: ISI:000227511400006

Export

Actions (login required)

View Item